# SDR SWAA2015031237391

- Difficulty date: March 5, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 21,106 hours, 12,346 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Part number: 141A5214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Z ANGLE CHANNEL UPPER SURFACE CORRODED BETWEEN BS 727C+8 - 827+2, LBL 22.  R & R Z ANGLE IAW SRM.
